# SDR DALA13009905646

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,897 hours, 17,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY ESCAPE LIGHT INOPERATIVE.   TROUBLESHOT IAW SSM33-51-01/103, FOUND GROUND WIRE TERMINAL LOOSE,  SECURED THE TERMINAL STUD NUT, CHECKED & OK FOR SERVICE.
